# SDR ASMF201605007

- Difficulty date: March 17, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 49,811 hours, 17,841 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067750
- Part serial: 0245
- Condition: Defective
- Location: Galley
- Part time: 18,374 hours, 7,043 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER ENGS START, SMOKE WAS DETECTED IN AFT GALLEY.  PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56 & FIM 21-00 TASK 806 PROCEDURE, DETECTING SMOKE IN THE OVEN NR 1 IN AFT GALLEY, SO THE OVEN NR 1 WAS DEFERRED IAW NEF 02-25-02 CAT C.  THE OVEN NR 1 IN AFT GALLEY WAS REPLACED IAW CMM 25-32-75, TESTED CORRECT & THE REPORT WAS CLOSED.
